# SDR DXTA2016032506215

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 12,535 hours, 7,696 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF & SELECTING THE GEAR HANDLE TO THE UP POSITION, THE MAIN GEAR DOOR PANEL LIGHTS ILLUMINATED & NO MAIN GEAR RETRACTION OCCURRED.  NORMAL NOSE GEAR LIGHT & RETRACTION OCCURRED.  NORMAL LG & DOOR INDICATIONS WHEN GEAR HANDLE WAS SELECTED DOWN.  NO INDICATIONS OBSERVED.  PERFORMED GEAR SWINGS.  COULD NOT DUPLICATE.  INVESTIGATED PCB 10GW, NO FAULTS FOUND.  FOUND SEVERAL REALY CONTACTS WITH HIGH RESISTANCE, REPLACED RELAY.  INVESTIGATED RIGGING OF NLG PROXY SWITCHES, FOUND LT PROXY SWITCH TO BE SUSPECT.  DURING RIGGING OF PROX SWITCHES DISCOVERED NLG PROXY SWITCH BRACKET TO BE SLIGHTLY BENT.  REPLACED BRACKET.  PERFORMED RIGGING OF NLG PROXIMITY SWITCHES IAW MM 32-61-49-900-801.  GEAR SWING,NO DEFECTS
